[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] High BG After Changing Reservoir

Hi Everyone:  I am wondering if anyone can help with this problem.  I
seem to be having highs every time that I change the reservoir.  I do
not have this problem when I change sites, only when I have refilled my
insulin.  I am manually priming, priming 5.0 units, filling the canulla
with 1.0 (for silhouettes), and I still have this trouble.  BG will stay
high all day long and then go down at night.

Minimed says to leave the old site in for two hours so I continue to
absorb insulin, but this seems illogical to me since this is not
happening every single time I change sites, but only when I have started
a new reservoir/cartridge.
If anyone has any ideas please email me with some answers!
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml